# SDR QXEA2018060400212

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 10,331 hours, 11,125 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seal
- Condition: Loose
- Location: Ditching Dam
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD DITCHING DAM SEAL WAS NOT SECURE.  REMOVED FROM SERVICE. REMOVED TAPE AND OLD SEAL FROM DITCHING DAM. INSTALLED A NEW SEAL IAW CMM 25-70-01. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
